# SDR SWIA201229273

- Difficulty date: January 15, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 25,547 hours, 20,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMERGENCY CENTER LIGHTS ARE OUT.  (FLT 4791)  RELAMPED EMERGENCY LIGHTS.
